An iterative algorithm for a system of generalized quasi-variational inequalities

Document Type : Research Paper


Department of Mathematics, S.P. College, Cluster University, Srinagar-190001, India


In this paper, we introduce and study a system of generalized quasi-variational inequalities involving nonlinear, nonconvex and nondifferentiable terms in uniformly smooth Banach space. By means of the retraction mapping technique, we prove the existence of solutions for this system of quasi-variational inequalities. Further, we suggest an iterative algorithm for finding the approximate solution of this system and discuss the convergence criteria of the sequences generated by the iterative algorithm under some suitable conditions.


Volume 14, Issue 1
January 2023
Pages 2049-2060
  • Receive Date: 09 February 2022
  • Revise Date: 06 November 2022
  • Accept Date: 12 November 2022